# SDR MWEA020425

- Difficulty date: June 20, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 66,276 hours, 39,142 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Part number: B19001
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H, A

## Discrepancy

ON CLIMBOUT ALL LEFT MAIN FUEL TANK PUMP CIRCUIT BREAKERS POPPED.  VISUALLY INSPECTED THE EXTERNAL POWER, GENERATOR AND CROSS TIE RELAYS.  CHECKED CIRCUIT BREAKERS INSIDE EPC AND FOUND THE AIRPHONE CIRCUIT BREAKER HAD SIGNS OF ARCHING.  AIRPHONES DEFERRED, PLACARDS INSTALLED, CIRCUIT BREAKERS PULLED AND COLLARD DMI 6-63.
